# SDR COMA0460355

- Difficulty date: June 9, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N435CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7473
- Aircraft time: 9,015 hours, 7,335 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN, JUST AFT OF FS 700 AND ABOVE STRINGER.  CUT OUT DAMAGED AREA.  FABRICATED DOUBLER (2024T-3. 063), INSTALLED DOUBLER.  COMPLETED REPAIR IAW REO 601R-53-61-1045.
